Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stopped depo shot, bleeding after intercourse. Side effect?

hii, i recently got off the depo shot about 3 weeks ago and i was only on it for 9 months and during does 9 months i would still get my period about 2 wedks before my next shot was due. now that i am off the shot i bleed after intercourse, its not heavy bleeding its light and it lasts for about 4 days. im wondering if thats a side effect after getting off the shot or should i be worried? this has never happened before.
Asked On : Sun, 5 Aug 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor